# SDR JJBA20170712018

- Difficulty date: July 12, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 30,844 hours, 18,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  R & R THE NR 2 EMERGENCY LIGHT INVERTER.  OPS CHECKED GOOD.
